By Pat Anson, Editor
Acetaminophen, one of the world’s most widely used pain relievers, can cause a rare but serious skin reaction, according to a new warning from the U.S. Food and Drug Administration.
The agency is requiring that a warning about skin reactions be added to the labels of all prescription drugs containing acetaminophen, and said it would work with manufacturers to get the warnings added to the labels of over-the-counter (OTC) medicines containing acetaminophen.
“Although rare, possible reactions to acetaminophen include three serious skin diseases whose symptoms can include rash, blisters and, in the worst case, widespread damage to the surface of skin,” the FDA said in a statement.
“If you are taking acetaminophen and develop a rash or other skin reaction, stop taking the product immediately and seek medical attention right away.”
Read more at National Pain Report.
(0) Readers Comments
November 12, 2012
October 08, 2012
September 12, 2012
July 23, 2012
June 26, 2019
Oh boy...Your right we hate to hear this. You know why people in pain
Doesn't the 1.5 billion is spent a year give credence to its possitive
Many MS drugs cause PML and deaths too these drugs all need t
I knew him when he was breaking in at a couple of Los Angeles TV stati
Saying there is a 'twist' is the worst type of spoile